so I have sadi this before but i have had many many mnay hallucinations over my whole life time they have been there since i can think such as this thing i used to see when i was 4-7 years old they have gotten more intense over the years there on and off they can last for months or weeks (longest being 6months) and im starting to question things like i thought i saw dead people or did i hallucinate them and its only starting to happening but its hard to explain anything and i feel so numb and i cant access my thoughts can someone please give me reasons why i could be hvaing these hallucinations
Some of my voices tell me their names, and they refer to each other by those names. But the names they use are those of people I have known. I think they intentionally do this as part of an ongoing attempt to induce me to make mistakes and incorrectly think they are humans. But why would an hallucination(s) have motives?
Furthermore, they actually acknowledge that they do have motives. Often, their stated motive is to cause me to have what they call “a hang-over”, which is a term they use that describes the problems that occur in the real world after misattributing their identity. For example, if I am psychotic or stressed, or if I am reality checking for some reason, I might react to who they ‘say’ they are by posting something incriminating, embarrassing or defamatory on Facebook. But having motives is not the only surprising and inexplicable trait my voices have. They also plan things, they have meetings, and one of them runs a training school in which I am the subject that the students (other voices) use to practice cruelty towards.
But what really does me in, is an implied association between my voices and my feelings, and I do not mean the feelings I get as a result of hearing certain things, and I do not mean emotions. I mean things like twitching, very increased heart rate, ‘hot flushes’, cramps etc. My voices repeatedly ask “did you feel that?”, as though they are checking whether something they have done has worked. I also occasionally have absolutely terrible feelings that I struggle to be able to describe, and my voices will start ‘saying’ that the shit feelings I am having are a punishment for something that I have recently done.
But to suggest that my feelings are somehow causally related to my voices is to suggest that my voices have agency, which is absurd. So I am really keen to hear from other people if they suspect that their voices impact their feelings (not moods or emotions) in a determinate, causal way. By this I mean that the voices do something that causes or changes feelings, that is, do your voices ever actually perpetrate changes in your feelings?
I stopped taking invega sustenna due to brutal side effects it has been 3 months since my last injection but my boobs are still leaking and I have lost my period. Has anyone else had a similar experience? If so when did it finally stop? Wtf
Heyyy... I was diagnosed with schizo-affective disorder. I hear voices, have obsessive/negative thoughts (possibly intrusive), have thought broadcasting, and mood swings. As of now I am on abilify-15mg, rexulti-4mg, and lexapro-20mg. I'm seeing a pdoc as well as a therapist. Though, it's really hard to keep my appointments with my therapist due to my social phobia. I keep thinking people can hear my thoughts and think of me as 'disgusting.' I even sometimes think my family & friends hear me. It's getting so hard to deal with... I think about suicide a lot... but I know deep down that it's not the only option and it is very final. There is help for me!!!
Anyone else going through this crappy stuff??? What medications are you on? How do you deal? What has helped you - past and present? How long have you dealt with this?
Feel free to add any additional information about what you are going through... I am also here to help anyone going through this because I know how hard it can get... believe me. Sometimes I am better at offering advice rather than taking my own. However, please seek help from a professional if you feel you are at your wits end.